The Green function of a multipoint problem
Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 2011-2014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_11_a25,
author = {A. L. Teptin},
title = {The {Green} function of a multipoint problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2011--2014},
year = {1986},
volume = {22},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_11_a25/}
}
A. L. Teptin. The Green function of a multipoint problem. Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 2011-2014. http://geodesic.mathdoc.fr/item/DE_1986_22_11_a25/